# SDR GLBA20100802K

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 29,236 hours, 35,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Buckled
- Location: Bs 531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A BULKHEAD AT FS 531 AFT CARGO FLOORBOARD FORWARD SUPPORT BUCKLED ABOUT 11/32" AT TOP, TOTAL DAMAGE AREA ABOUT 26" IN LENGTH, AND A .5" CRACK IN THE RADIUS 12" FROM RT SIDE. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-047. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
